Shoulder aches (right) stiff, legs ache, never felt this bade with aches and pains. Started medicine about a month ago for restless leg syndrome.
In around 1-7% people who take Gabapentin the most common side effect is weakness or fatigue this could be the reasons that you do feel the aches in your body, maybe you should seek medical advice from the doc/pharmacist who prescribed the med to provide a remedial med or change the med.
Take care, best wishes!
Hello Jack Jones, & welcome to the site. Gabepentin is a seizure drug that is used off label for other conditions, RLS being one of them. The side effects you are having sounds to me like something you shouldn't have to go thru. There are many other drugs used for RLS such as Requip, & Mirapex. Have you ever tried either of these? I hear from a lot of people that they help. If you would add RLS to you list of conditions, you will receive more answers. Also type in RLS into the search box above, & it will bring up a list of different sites etc,,, & a list of meds that do help with your condtition,& the reviews of each one. It sounds like gabepentin is not for you if it is causing all these other aches & pains. I would also like to tell you when asking a question, please mark it as a 'conversation'. When asking a 'direct' question we can only respond one time. If you mark it as a 'conversation', we can answer as many times as needed. Just a thought, because something else might come to mind to help you, & can't answer again. I wish you the best...
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2011 • 1 answer
Does Gabapentin 800 three times a day make your body ache? Are Requip and Mirapex anti Zeisure meds?
Posted 24 Sep 2013 • 1 answer
Posted 29 Apr 2015 • 1 answer
Posted 30 Aug 2016 • 3 answers
Posted 14 days ago • 3 answers